Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 51 of 54 found articles
 
 
  The universality of iterated hashing over variable-length strings
 
 
Title: The universality of iterated hashing over variable-length strings
Author: Lemire, Daniel
Appeared in: Discrete applied mathematics
Paging: Volume 160 (2012) nr. 4-5 pages 14 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 51 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands